Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the Diophantine equation $ 1+2\sp a=3\sp b5\sp c+2\sp d3\sp e5\sp f$

Author: Leo J. Alex
Journal: Math. Comp. 44 (1985), 267-278
MSC: Primary 11D61
MathSciNet review: 771050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the Diophantine equation $ 1 + {2^a} = {3^b}{5^c} + {2^d}{3^e}{5^f}$, where a, b, c, d, e and f are nonnegative integers, is solved. The related equations $ 1 + {3^a} = {2^b}{5^c} + {2^d}{3^e}{5^f}$ and $ 1 + {5^a} = {2^b}{3^c} + {2^d}{3^e}{5^f}$ are also solved. This work is related to and extends recent work of L. L. Foster, J. L. Brenner, and the author.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D61

Retrieve articles in all journals with MSC: 11D61

Additional Information

PII: S 0025-5718(1985)0771050-0
Keywords: Exponential Diophantine equation
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia